# SDR CA991028063

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2140 · Heating System
- Part: Heater Plate
- Part number: 44814000
- Condition: Broken
- Location: Cabin
- Part time: 12,025 hours
- Component: DWG52551
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REF:   IPC FIG. 112A ITEM 2.   NOTICED PLATE STOP DRILLED PREVIOUSLY.  CRACKS HAD SINCE PROGRESSED IN 90 DEGREE BENT LIP RADIUS TO PERMIT SCREWING PART TO FORMER AND TO REMOVEABLE PART OF FORMER.  DESIGNED FOR EASIER HEATER REMOVAL/INSTALLATION.  IT APPEARS PART WAS NOT ALWAYS REMOVED AT HEATER MAINTENANCE AND SEVERAL FORCING ASIDE FATIGUED ANGLE BEND AND EVENTUALLY FAILED.  A DOUBLER WAS INSTALLED PENDING RECEIPT OF NEW PART.
